You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bond Duration with Geometric Mean Returns
Richard W. Taylor
Financial Analysts Journal
Vol. 45, No. 1 (Jan. - Feb., 1989), pp. 77-80
Published by: CFA Institute
Stable URL: http://www.jstor.org/stable/4479192
Page Count: 4